On the Cohomology of Classifying Spaces of Groups of Homeomorphisms

Jarek Kedra*

*Corresponding author for this work

Research output: Contribution to journalArticle

48 Downloads (Pure)

Abstract

Let M be a closed simply connected 2n-dimensional manifold. The paper is concerned with the cohomology of classifying spaces of connected groups of homeomorphisms of M.

Original languageEnglish
Pages (from-to)763-778
Number of pages16
JournalProceedings of the Edinburgh Mathematical Society
Volume57
Issue number3
Early online date10 Apr 2014
DOIs
Publication statusPublished - Oct 2014

Keywords

  • fibre integral
  • classifying space
  • characteristic class

Cite this

On the Cohomology of Classifying Spaces of Groups of Homeomorphisms. / Kedra, Jarek.

In: Proceedings of the Edinburgh Mathematical Society, Vol. 57, No. 3, 10.2014, p. 763-778.

Research output: Contribution to journalArticle

@article{7ffaa5af2eb6464897cc607cf77f353a,
title = "On the Cohomology of Classifying Spaces of Groups of Homeomorphisms",
abstract = "Let M be a closed simply connected 2n-dimensional manifold. The paper is concerned with the cohomology of classifying spaces of connected groups of homeomorphisms of M.",
keywords = "fibre integral, classifying space, characteristic class",
author = "Jarek Kedra",
note = "Acknowledgements. The present work was built upon the papers [3,8]. The author thanks his previous co-authors Dusa McDuff, Swiatoslaw Gal and Alex Tralle for discussions. The author thanks Dusa McDuff and Oldrich Spacil for useful comments on a preliminary version of this paper. Any remaining mistakes are the author’s responsibility. The author also thanks the anonymous referee for useful comments.",
year = "2014",
month = "10",
doi = "10.1017/S0013091513000692",
language = "English",
volume = "57",
pages = "763--778",
journal = "Proceedings of the Edinburgh Mathematical Society",
issn = "0013-0915",
publisher = "Cambridge University Press",
number = "3",

}

TY - JOUR

T1 - On the Cohomology of Classifying Spaces of Groups of Homeomorphisms

AU - Kedra, Jarek

N1 - Acknowledgements. The present work was built upon the papers [3,8]. The author thanks his previous co-authors Dusa McDuff, Swiatoslaw Gal and Alex Tralle for discussions. The author thanks Dusa McDuff and Oldrich Spacil for useful comments on a preliminary version of this paper. Any remaining mistakes are the author’s responsibility. The author also thanks the anonymous referee for useful comments.

PY - 2014/10

Y1 - 2014/10

N2 - Let M be a closed simply connected 2n-dimensional manifold. The paper is concerned with the cohomology of classifying spaces of connected groups of homeomorphisms of M.

AB - Let M be a closed simply connected 2n-dimensional manifold. The paper is concerned with the cohomology of classifying spaces of connected groups of homeomorphisms of M.

KW - fibre integral

KW - classifying space

KW - characteristic class

U2 - 10.1017/S0013091513000692

DO - 10.1017/S0013091513000692

M3 - Article

VL - 57

SP - 763

EP - 778

JO - Proceedings of the Edinburgh Mathematical Society

JF - Proceedings of the Edinburgh Mathematical Society

SN - 0013-0915

IS - 3

ER -